MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC L SUPERIOR END PLATE MEDIUM 3-STERILE; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC L SUPERIOR END PLATE MEDIUM 3-STERILE; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-M-SP03S
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a prodisc l device at l5-s1 on (b)(6) 2026.The patient felt tipped forward and it was found that the device was kyphotic.A revision was completed on (b)(6) 2026 and the superior endplate was repositioned a little deeper which seemed to correct the kyphosis.A review of the dhrs found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with this complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.The prodisc l implant was not returned as the plate was repositioned in the patient, no device evaluation could be completed.Additionally, no imaging was provided that showed the placement of the implant.There were no anomalies identified during the course of the complaint investigation.The revision surgery was completed due to the implant being placed too posteriorly.The submission is 1 of 3 devices involved in this event.
 
Event or Problem Description
A patient was implanted with a prodisc l device at l5-s1 on (b)(6) 2026.The patient felt tipped forward and it was found that the device was kyphotic.A revision was completed on (b)(6) 2026 and the superior endplate was repositioned a little deeper which seemed to correct the kyphosis.

Brand Name
PRODISC L SUPERIOR END PLATE MEDIUM 3-STERILE
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH EXTON
240 sierra drive
exton, pa 19341
SZ   19341
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key24690311
Report Number3007494564-2026-00023
Device Sequence Number21342565
Product Code MJO
UDI-Device Identifier00843193114983
UDI-Public(01)00843193114983(17)301031(10)2025-0669
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDL-M-SP03S
Device Catalogue NumberN/A
Device Lot Number2025-0669
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown